American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Massimiliano Patassini. On the irreducibility of the Dirichlet polynomial of an alternating group. Trans. Amer. Math. Soc. 365 (2013) 4041-4062.
Abstract, references, and article information   
View Article: PDF

[2] Robert Guralnick and Gunter Malle. Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012) 77-121. MR 2833479.
Abstract, references, and article information   
View Article: PDF

[3] David Gluck and Kay Magaard. The extraspecial case of the $k(GV)\;$ problem. Trans. Amer. Math. Soc. 354 (2002) 287-333. MR 1859277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Martin W. Liebeck and Gary M. Seitz. On the subgroup structure of exceptional groups of Lie type. Trans. Amer. Math. Soc. 350 (1998) 3409-3482. MR 1458329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexandre V. Borovik, Laszlo Pyber and Aner Shalev. Maximal subgroups in finite and profinite groups. Trans. Amer. Math. Soc. 348 (1996) 3745-3761. MR 1360222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Donna M. Testerman. The construction of the maximal $A\sb 1$'s in the exceptional algebraic groups . Proc. Amer. Math. Soc. 116 (1992) 635-644. MR 1100666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gary M. Seitz. Maximal subgroups of exceptional algebraic groups. Memoirs of the AMS 90 (1991) MR 1048074.
Book volume table of contents   

[8] N. P. Mukherjee and Prabir Bhattacharya. The normal index of a maximal subgroup of a finite group . Proc. Amer. Math. Soc. 106 (1989) 25-32. MR 952319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gary M. Seitz. The maximal subgroups of classical algebraic groups. Memoirs of the AMS 67 (1987) MR 888704.
Book volume table of contents   

[10] M. J. Evans. Two-generator groups with perfect Frattini subgroups . Proc. Amer. Math. Soc. 100 (1987) 25-28. MR 883395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kenneth Hickin. a.c.\ groups: extensions, maximal subgroups, and automorphisms . Trans. Amer. Math. Soc. 290 (1985) 457-481. MR 792807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1